Posted 1/11/2008 9:19 AM (GMT -7)
I'm glad it hasn't worsened Judy. Like you I visit here, but I'm not posting, it's like too much effort. I hate this BLAH feeling, it's
no good to man nor beast.
I haven't started Humira yet. I 'm still being treated for sinusitis. I see the doc next wed for the all clear.
My pain levels are not too bad, but it's there to remind me every day. The entocort really hasn't had much impact, perhaps calmed
the diarrhea a little, but the down side is, I don't think it's improved my mood. Also quiting smoking has added even more moodiness,
although I have to say chantix has been a blessing. Having said that, I think it's causing urinary problems. Why does that not surprise
me. It seems everything I take I seem to react to.
How are you doing on 6mp? Why does you're GI need another colonoscopy? It's not the test that bothers me, but the darn prep will
make you feel so awful.
Glad to know you're still watching over us....Take care...